≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Phosphorus: $3.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Aggravation to Phosphorus 30c

Hello, I am hoping someone can help me. I was prescribed Phosphorus 30c one liquid dose potenized. On the sixth day I woke up with flu-like symptoms. I ached all over and had a fever and a cough. It was severe. I've never hurt so bad. On day eight I used one liquid dose of Nux Vomica 30c unpotenized. Two days later I just have a very slight fever and a horrendous cough. The cough is dry and I feel like I am coughing up my lungs. My abdomen muscles ache from coughing so hard.

I don't have enough experience to know what to do and my doctor wants me to 'wait it out' which doesn't feel right. This cough is tearing me up inside.

Do I need to wait longer for Nux? Take another dose of Nux? Use something else?

A appreciate any advice...

Also...I'm having trouble finding a homeopath that understands how extremely sensitive I am. I get horrible aggravations to everything. My current homeopath uses 30c, and the aggravations are still extreme.

Thank you, any help is appreciated.

Tracy
 
  magicandmiracles1 on 2013-01-30
This is just a forum. Assume posts are not from medical professionals.
You might have real flu and in that case there is no point antidoting Phos.

You might take flu related medications - without that also symptoms will go away. Don't take any other homeopathic remedies than related to flu. Constitution is weak during flu attacks and remedies any strong might act adversely.
 
dhundhun 9 years ago
Thank you for your response, but I pretty certain it is not the flu.

I had a homeopath prescribe Phosphorus for me several years ago and the same thing happened, only a much milder version. That time, the cough lasted for 7 weeks. It is much worse this time.

Thank you.
 
magicandmiracles1 9 years ago
If it was Homeopathic Aggravation, your doctor must guide you not to take anything else and wait for some time.

Taking antidotes in hurry spoils this case. Homeopathy is no like other systems. If Phosphorous is cure (constitutional), there will be probably no other alternative.
 
dhundhun 9 years ago
Thank you so much for your kind help. I think you were right - it is the flu, along with a mild aggravation to Phosphorus (the dry cough).

I went back through my notes and looked up the aggravation I had to Phosphorus a couple of years ago - it was mostly a dry, tickling cough that lasted for two months.

Thank you again for your help.
Tracy
 
magicandmiracles1 9 years ago
Homeopathic aggravation, which lasts for 3-4 days is welcome, because it is signal for medicine working. Similarly, skin eruption, change of symptoms and die-off effect are part of homeopathic treatment process.

Try your best not to interrupt in future by antidotes.
 
dhundhun 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.